Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Abscess on underarm area, had used old razor, bad deodorant. Diagnosed as hidradenitis suppurativa. Can it be anything else?

Within a month while I was away at college I ve developed 2 abscesses on my right underarm and one on my left underarm. I was shaving with an old razor, and using a bad deodorant with aluminium. I have recently had rabies vaccinations too (since i m in the animal care industry) and have been over stressed with very little sleep and a poor diet during those 3 months at school. I m otherwise healthy. I ve only seen walk in clinics when I got the abscesses lanced. They said its Hrenditis supprativa without doing any diagnostics. I m pretty healthy, can these abscesses be caused by any other reason?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
hello and thanks for the query,
well considering the history you have provided I would suggest you get a blood count and a FNAC from the abscesses done to find out the exact causative organism and do get yourself evaluated by a physician to rule out the abscesses from lymph node enlargement. And the doctor would after arriving at the diagnosis suggest appropriate treatment.
take care.
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor